# SDR SWIA20205060519

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT RAIL FROM FS 724.00  TO FS 761.85 HAS SEVERAL AREAS OF CORROSION (MARKED)   (C-CHECK) RO 5/4/2020   REMOVED AND REPLACED SEAT TRACK ON LH SIDE RAIL AT FS 724.00 - 761.85 REF CRJ700 AMM
